A female asked:
im neatly two days late for period. had my last pill ( for week break) thursday. having cramping since sunday but no bleeding. should i be worried?
1 doctor answer
Dr. John Berryman answered
53 years experience Obstetrics and Gynecology
Period late on BCP's: Today's oral contraceptives are very low in both estrogen and progesterone analogs. The lining of the uterus is thus thin, and withdrawal bleeding is often limited. If you have taken your active pills as directed ( and not delayed start of a "new pack" after finishing the placebo pills, there is minimal cause for concern. If other symptoms develop, obtain a serum HCG test for pregnancy.
Answered on Mar 28, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!